[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.129.152. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
January 1999

Butyl Nitrite–Induced Acrocyanosis in an HIV-Infected Patient

Author Affiliations

Not Available

Arch Dermatol. 1999;135(1):90-91. doi:10-1001/pubs.Arch Dermatol.-ISSN-0003-987x-135-1-dlt0199

Acrocyanosis is either idiopathic or secondary to diseases such as myeloproliferative disorders.1 It has been observed in patients infected with human immunodeficiency virus (HIV) together with cryoglobulinemia2 and Pneumocystis carinii septicemia.3 Here we report a case of an HIV-infected patient with acrocyanosis secondary to abuse of butyl nitrite. This is the first report of this adverse effect.

First Page Preview View Large
First page PDF preview
First page PDF preview
×